Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lifanov, Pavel Ivanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:190
Abstract pages:771
Full texts:367
References:58
Keywords: ВАТУ, научный сотрудник

http://www.mathnet.ru/eng/person11104
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/679834

Publications in Math-Net.Ru
2004
1. I. K. Lifanov, P. I. Lifanov, “On some exact solutions of singular integral equations in the class of generalized functions and their numerical computation”, Differ. Uravn., 40:12 (2004),  1687–1697  mathnet  mathscinet; Differ. Equ., 40:12 (2004), 1770–1780
2001
2. E. V. Zakharov, I. K. Lifanov, P. I. Lifanov, “Investigation of Some Hypersingular Integral Equations on the Sphere”, Differ. Uravn., 37:10 (2001),  1395–1405  mathnet  mathscinet; Differ. Equ., 37:10 (2001), 1468–1479
3. A. Yu. Anfinogenov, I. K. Lifanov, P. I. Lifanov, “On certain one- and two-dimensional hypersingular integral equations”, Mat. Sb., 192:8 (2001),  3–46  mathnet  mathscinet  zmath  elib; Sb. Math., 192:8 (2001), 1089–1131  isi  scopus
2000
4. P. I. Lifanov, “On a uniform approximation of a hypersingular integral equation on the torus”, Differ. Uravn., 36:9 (2000),  1248–1252  mathnet  mathscinet; Differ. Equ., 36:9 (2000), 1381–1386

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021